Alert archive / Texas / Flash Flood Warnings in 2006

Flash Flood Warning 2, NWS Corpus Christi, TX

May 10, 2006Kleberg County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 10, 2006, 7:39 PM CDT for Kleberg County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2006, 7:39 PM CDT (00:39 UTC)
Expired
May 10, 2006, 10:45 PM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Counties, with a storm outline in the text

County Kleberg County, TX

The radar

The Corpus Christi radar (KCRP), 39 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 0.7 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2006-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2222 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2006-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -226 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2222 J/kg
Mixed-layer CIN
-195 J/kg
Mixed-layer LCL
1333 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-226 m²/s²
0-3 km storm-relative helicity
-212 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KCRP 110040
FFWCRP
TXC273-110345-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
739 PM CDT WED MAY 10 2006

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN KLEBERG COUNTY IN SOUTH TEXAS

* UNTIL 1045 PM CDT

* AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.     
  DOPPLER RADAR ESTIMATED TWO TO FOUR INCHES OF RAIN HAS FALLEN OVER 
  THE WARNED AREA. 

* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
  WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE        
  FLOODING TO OCCUR. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS RANCHLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

LAT...LON 2754 9773 2736 9776 2729 9746 2750 9736

$$
1 follow-up statement
000 
WGUS74 KCRP 110250
FFSCRP

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
947 PM CDT WED MAY 10 2006

TXC273-110257-
KLEBERG-
947 PM CDT WED MAY 10 2006

...THE FLASH FLOOD WARNING FOR EASTERN KLEBERG COUNTY HAS BEEN
CANCELLED...

AT 945 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED SHOWERS 
AND THUNDERSTORMS EXITING KLEBERG COUNTY. THREE TO FIVE INCHES OF 
RAIN HAS FALLEN OVER EASTERN KLEBERG COUNTY THIS EVENING...BUT NO 
SIGNIFICANT NEW PRECIPITATION IS EXPECTED THE REMAINDER OF THE NIGHT.

SOME PONDING OF WATER ON ROADWAYS OR LOCALIZED FLOODING CAN BE 
EXPECTED OVER THE NEXT FEW HOURS AS THE WATER RECEDES...BUT NO NEW 
FLASH FLOODING IS EXPECTED.

LAT...LON 2754 9773 2736 9776 2729 9746 2750 9736

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 10, 2:51 PM CDT, 4 hours 48 minutes earlier.

Area forecast discussion, May 10, 2:51 PM CDT, 4 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
251 PM CDT WED MAY 10 2006

.SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...DRYLINE IS CURRENTLY
BISECTING THE CWA THIS AFTERNOON WITH THE COLD FRONT DRAPED ACROSS
THE HILL COUNTRY. TEMPS ARE CURRENTLY BETWEEN 100 AND 105 OVER THE W
CWA WITH AROUND 90 ALONG THE IMMEDIATE COAST. THE COLD FRONT IS
EXPECTED TO PUSH THROUGH THE CWA AND ACROSS THE COASTAL WATERS THIS
EVENING BEFORE MIDNIGHT. THE 12Z CRP SOUNDING INDICATED A VERY
UNSTABLE ENVIRONMENT WITH A VERY STRONG CAPPING INVERSION...WHICH
THE MODELS UNDERESTIMATED. QUESTION IS WILL CAP HAVE WEAKENED
SUFFICIENTLY THIS EVENING TO ALLOW TSRAS TO DVLP EITHER ALONG OR
JUST BEHIND THE FRONT? MOS GUIDANCE IS LOW ON POPS WITH NOTHING OVER
30 PERCENT. AM EXPECTING THAT AS THE BDRY NEARS THE COAST...TSRAS
WILL DVLP JUST AS THE BDRY PUSHES OFFSHORE. THUS WILL CONTINUE WITH
THE 20-30 POPS THROUGH THIS EVENING FOR THE EAST AND SOUTHEAST CWA.
GIVEN THE INSTABILITY...ANY STORMS THAT DO DVLP WILL LIKELY BE
SEVERE. STRONG NLY WINDS AND DRIER CONDITIONS WILL FILTER ACROSS THE
REGION OVERNIGHT. THURSDAYS HIGHS WILL BE COOLER IN THE MID TO
UPPER 80S (VS THE 90S AND 100S TODAY). LIGHTER WINDS AND DRY
CONDITIONS WILL ALLOW GOOD RADIATIONAL COOLING THU NIGHT WITH TEMPS
DIPPING INTO THE MID 50S ACROSS THE NRN CWA TO MID 60S ACROSS THE
S.

&&

.MARINE...A COLD FRONT IS EXPECTED TO MOVE ACROSS THE COASTAL WATERS
THIS EVENING WITH SCATTERED SHOWERS AND THUNDERSTORMS ALONG THE
BOUNDARY. SOME STORMS COULD BECOME SEVERE WITH STRONG WINDS AND LG
HAIL. MARINERS CAN ALSO EXPECT CLOUD TO SURFACE LIGHTNING AND BRIEF
DOWNPOURS. MARINE MOS GUIDANCE IS FCSTG WIND SPEEDS UP TO AROUND 30
KNOTS IN THE WAKE OF THE COLD FRONT. THE GFS AND ETA ARE LOWER FOR
SFC WINDS HOWEVER ARE SHOWING 30 TO 40 KNOTS JUST OFF THE SFC. AM
EXPECTING THAT STRONG NORTHERLY WINDS WITH GUSTS TO NEAR GALE FORCE
WILL DEVELOP IN THE WAKE OF THE COLD FRONT WITH SCA CONDITIONS
EXPECTED OVERNIGHT THROUGH THURSDAY MORNING. WINDS WILL DIMINISH AND
VEER ONSHORE THROUGH LATE THURSDAY.

&&

.AVIATION...A COLD FRONT IS EXPECTED TO MOVE THRU S TX THIS EVENING
REACHING THE COAST BEFORE MIDNIGHT. VFR CONDITIONS ARE EXPECTED AHD
OF THE FRONT WITH ISOL TO SCT TSRAS ALONG THE FRONT LOWERING
CONDITIONS TO IFR AT TIMES...ESPECIALLY CLOSER TO THE COAST. STRONG
NLY WINDS WILL DVLP IN THE WAKE OF THE FRONT WITH CIGS LIFTING AND
VSBYS IMPROVING TO VFR THROUGH THURSDAY.

&&

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)...HIGH PRESSURE WILL SETTLE
OFF THE SOUTHEAST TEXAS COAST ON FRIDAY WITH WINDS RETURNING TO THE
SOUTHEAST. FRIDAY LOOKS TO BE A RATHER PLEASANT DAY WITH RETURN FLOW
BEGINNING TO SET UP BUT HIGHER DEWPOINTS WILL CONTINUE TO RESIDE
OFFSHORE. BY FRIDAY NIGHT AND INTO SATURDAY...SOUTHEAST WINDS WILL
PUMP IN QUITE A BIT OF GULF MOISTURE SO HOT HUMID DAY IN STORE FOR
SATURDAY. QUESTIONS START TO ARISE WITH THE SUNDAY FORECAST. UPPER
LOW OVER THE GREAT LAKES WILL BEGIN TO SINK INTO THE SOUTHEAST U.S.
WITH UPPER RIDGE PUMPING UP OVER WRN U.S. GFS SHOWS A BACKDOOR COLD
FRONT PUSHING ACROSS THE AREA EARLY SUNDAY AFTERNOON WHILE THE ECMWF
AND DGEX HOLD IT BACK ABOUT 12-18 HOURS. WILL GO WITH LATTER
SCENARIO AS GFS HAS BEEN CONSISTENTLY TOO FAST BRINGING FRONTS IN
HERE. AS A RESULT...HAVE BUMPED TEMPS UP A COUPLE OF DEGREES FROM
PREVIOUS FORECAST FOR SUNDAY. WILL INCLUDE JUST SLIGHT CHANCE OF
POPS WITH THE FROPA AS CONVERGENCE WILL NOT BE TOO STRONG AND
DYNAMICS ARE PRETTY WEAK. WILL HOLD ONTO SLIGHT CHANCE OF POPS FOR
FAR WRN AREAS AS MOISTURE POOLS ACROSS THAT REGION AND MODELS
HINTING AT A COUPLE OF VORT MAXES COMING DOWN IN THE NORTHWEST FLOW.
BY TUESDAY...DRY PLEASANT WEATHER WILL PREVAIL AND WILL CONTINUE
INTO WEDNESDAY AS HIGH PRESSURE SETTLES INTO THE REGION. LOOK FOR
RETURN FLOW TO SET UP BY THURSDAY WITH HIGHER TEMPS AND DEWPOINTS IN
STORE.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    66  86  60  86  70  /  30  10  10  10  10
VICTORIA          62  87  56  86  65  /  20  10  10  10  10
LAREDO            68  90  66  92  72  /  20  10  10  10  10
ALICE             65  88  59  90  67  /  30  10  10  10  10
ROCKPORT          68  82  66  85  71  /  30  10  10  10  10
COTULLA           64  88  59  92  65  /  10  10  10  10  10
KINGSVILLE        67  88  61  87  68  /  30  10  10  10  10

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HEAT ADVISORY UNTIL 7 PM WEDNESDAY FOR THE FOLLOWING ZONES:
     ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM WELLS...
     KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...NUECES...
     REFUGIO...SAN PATRICIO...VICTORIA...AND WEBB.

GM...NONE.

&&

TE/81...SHORT-TERM
MW/98...LONG-TERM
Hazardous weather outlook, May 10, 5:48 AM CDT, 13 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
548 AM CDT WED MAY 10 2006

GMZ230-235-250-255-270-275-TXZ229>234-239>247-111100-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR-
COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM-
WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
548 AM CDT WED MAY 10 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE COASTAL
BEND LATE THIS AFTERNOON AND EARLY THIS EVENING...GENERALLY TO
THE EAST OF HIGHWAY 281 FROM THREE RIVERS TO PREMONT. A DRYLINE
WILL MOVE INTO THE COASTAL BEND THIS AFTERNOON AND A COLD FRONT
WILL BE MOVING SOUTH OUT OF SOUTH-CENTRAL TEXAS BY LATE THIS
AFTERNOON. ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE
EXPECTED TO DEVELOP ALONG AND EAST OF THE DRYLINE AND MOVE
TO THE SOUTHEAST LATE THIS AFTERNOON AND EVENING. LARGE HAIL
AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE STORMS.

THE STORMS WILL ADVANCE INTO THE COASTAL WATERS THIS EVENING
BEFORE THE COLD FRONT ARRIVES AROUND MIDNIGHT. STRONG GUSTY
WINDS WILL BE POSSIBLE WITH THE STORMS OVER THE COASTAL WATERS
WITH THE WINDS SHIFTING TO THE NORTHEAST AT 25 TO 30 KNOTS
OVER THE GULF WATERS AFTER MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THIS AFTERNOON AND EVENING
FOR THE COASTAL BEND.

TMT/TM

In the hours before

Local storm report, May 10, 6:06 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
606 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             1 N ODEM                27.96N 97.59W
05/10/2006  E1.75 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

&&

CORDERO
Local storm report, May 10, 6:08 PM CDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
608 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     HAIL             ODEM                    27.95N 97.59W
05/10/2006  E0.25 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

&&

CORDERO
Local storm report, May 10, 6:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
613 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             SINTON                  28.03N 97.51W
05/10/2006  M1.75 INCH       SAN PATRICIO       TX   BROADCAST MEDIA

            CHANNEL 10 KZTV PASSED ON THIS VIEWER REPORT.

&&

CORDERO
Local storm report, May 10, 6:26 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
626 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  E1.75 INCH       NUECES             TX   PUBLIC

            HAIL REPORTED IN WOODRIVER SUBDIVISION ON PLATTE RIVER
            DRIVER IN CAL ALLEN.

&&

CORDERO
Local storm report, May 10, 7:29 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.88 INCH       NUECES             TX   AMATEUR RADIO

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E2.75 INCH       NUECES             TX   LAW ENFORCEMENT

            DPS OFFICER REPORTED THAT DRIVER HAD PULLED UP TO HIS CAR
            WITH BROKEN WINDSHIELD FROM HAIL AT CORNER OF FM665 AND
            CR67.

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.75 INCH       NUECES             TX   TRAINED SPOTTER

0436 PM     TORNADO          14 ESE VICTORIA         28.75N 96.77W
05/10/2006                   VICTORIA           TX   NEWSPAPER

            REPORTER FROM VICTORIA ADVOCATE REPORTED TORNADO IN RURAL
            OPEN FIELD.

0438 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

0438 PM     FUNNEL CLOUD     INEZ                    28.88N 96.78W
05/10/2006                   VICTORIA           TX   LAW ENFORCEMENT

0445 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.50 INCH       KLEBERG            TX   TRAINED SPOTTER

0446 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.88 INCH       KLEBERG            TX   EMERGENCY MNGR

0450 PM     HAIL             VICTORIA                28.82N 96.98W
05/10/2006  M1.75 INCH       VICTORIA           TX   LAW ENFORCEMENT

            REPORTED GOLFBALL SIZE HAIL AT HANSELMAN AND U.S. HIGHWAY
            59

0456 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  E0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

0500 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M1.75 INCH       KLEBERG            TX   EMERGENCY MNGR

0517 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M1.25 INCH       KLEBERG            TX   AMATEUR RADIO

            HAIL REPORTED ON HIGHWAY 77 NEAR RICARDO/RIVERA AREA.
            K5ISS ARES SPOTTER GAVE THE REPORT.

0519 PM     FUNNEL CLOUD     9 NW PORT LAVACA        28.71N 96.73W
05/10/2006                   VICTORIA           TX   TRAINED SPOTTER

            ROTATING WALL CLOUD AND FUNNEL WERE BOTH REPORTED,

0535 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

            NEAR FM624 AND FM1889 IN CAL ALLEN

0536 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  M0.75 INCH       NUECES             TX   TRAINED SPOTTER

            NEAR INTERSECTION OF INTERSTATE 37 AND HIGHWAY 77

0536 PM     HAIL             4 NNE BLOOMINGTON       28.68N 96.85W
05/10/2006  M1.00 INCH       VICTORIA           TX   TRAINED SPOTTER

0545 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

            REPORTED NEAR FM772.

0555 PM     HAIL             REFUGIO                 28.31N 97.28W
05/10/2006  M0.75 INCH       REFUGIO            TX   PUBLIC

0558 PM     HAIL             REFUGIO                 28.31N 97.28W
05/10/2006  E1.75 INCH       REFUGIO            TX   TRAINED SPOTTER

0600 PM     HAIL             SINTON                  28.03N 97.51W
05/10/2006  M1.75 INCH       SAN PATRICIO       TX   BROADCAST MEDIA

            CHANNEL 10 KZTV PASSED ON THIS VIEWER REPORT.

0515 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M1.25 INCH       KLEBERG            TX   AMATEUR RADIO

0630 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  E0.75 INCH       KLEBERG            TX   AMATEUR RADIO

&&

CORDERO
Local storm report, May 10, 7:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
737 PM CDT WED MAY 10 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.88 INCH       NUECES             TX   AMATEUR RADIO

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E0.75 INCH       NUECES             TX   TRAINED SPOTTER

0435 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  E2.75 INCH       NUECES             TX   LAW ENFORCEMENT

            DPS OFFICER REPORTED THAT DRIVER HAD PULLED UP TO HIS CAR
            WITH BROKEN WINDSHIELD FROM HAIL AT CORNER OF FM665 AND
            CR67.

0436 PM     TORNADO          14 ESE VICTORIA         28.75N 96.77W
05/10/2006                   VICTORIA           TX   NEWSPAPER

            REPORTER FROM VICTORIA ADVOCATE REPORTED TORNADO IN RURAL
            OPEN FIELD.

0438 PM     FUNNEL CLOUD     INEZ                    28.88N 96.78W
05/10/2006                   VICTORIA           TX   LAW ENFORCEMENT

0438 PM     HAIL             BISHOP                  27.58N 97.80W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

0445 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.50 INCH       KLEBERG            TX   TRAINED SPOTTER

0446 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M0.88 INCH       KLEBERG            TX   EMERGENCY MNGR

0450 PM     HAIL             VICTORIA                28.82N 96.98W
05/10/2006  M1.75 INCH       VICTORIA           TX   LAW ENFORCEMENT

            REPORTED GOLFBALL SIZE HAIL AT HANSELMAN AND U.S. HIGHWAY
            59

0456 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  E0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

0500 PM     HAIL             KINGSVILLE              27.51N 97.86W
05/10/2006  M1.75 INCH       KLEBERG            TX   EMERGENCY MNGR

0515 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M1.25 INCH       KLEBERG            TX   AMATEUR RADIO

0517 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M1.25 INCH       KLEBERG            TX   AMATEUR RADIO

            HAIL REPORTED ON HIGHWAY 77 NEAR RICARDO/RIVERA AREA.
            K5ISS ARES SPOTTER GAVE THE REPORT.

0519 PM     FUNNEL CLOUD     9 NW PORT LAVACA        28.71N 96.73W
05/10/2006                   VICTORIA           TX   TRAINED SPOTTER

            ROTATING WALL CLOUD AND FUNNEL WERE BOTH REPORTED,

0535 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  M1.00 INCH       NUECES             TX   TRAINED SPOTTER

            NEAR FM624 AND FM1889 IN CAL ALLEN

0536 PM     HAIL             4 NNE BLOOMINGTON       28.68N 96.85W
05/10/2006  M1.00 INCH       VICTORIA           TX   TRAINED SPOTTER

0536 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  M0.75 INCH       NUECES             TX   TRAINED SPOTTER

            NEAR INTERSECTION OF INTERSTATE 37 AND HIGHWAY 77

0544 PM     TSTM WND DMG     ODEM                    27.95N 97.59W
05/10/2006                   SAN PATRICIO       TX   LAW ENFORCEMENT

            POWER POLES AND TREES DOWN.

0545 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  M0.75 INCH       KLEBERG            TX   TRAINED SPOTTER

            REPORTED NEAR FM772.

0555 PM     HAIL             REFUGIO                 28.31N 97.28W
05/10/2006  M0.75 INCH       REFUGIO            TX   PUBLIC

0558 PM     HAIL             REFUGIO                 28.31N 97.28W
05/10/2006  E1.75 INCH       REFUGIO            TX   TRAINED SPOTTER

0600 PM     HAIL             SINTON                  28.03N 97.51W
05/10/2006  M1.75 INCH       SAN PATRICIO       TX   BROADCAST MEDIA

            CHANNEL 10 KZTV PASSED ON THIS VIEWER REPORT.

0605 PM     HAIL             1 N ODEM                27.96N 97.59W
05/10/2006  E1.75 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

0606 PM     HAIL             ODEM                    27.95N 97.59W
05/10/2006  E0.25 INCH       SAN PATRICIO       TX   TRAINED SPOTTER

0622 PM     HAIL             4 N ROBSTOWN            27.86N 97.66W
05/10/2006  E1.75 INCH       NUECES             TX   PUBLIC

            HAIL REPORTED IN WOODRIVER SUBDIVISION ON PLATTE RIVER
            DRIVER IN CAL ALLEN.

0630 PM     HAIL             RICARDO                 27.42N 97.85W
05/10/2006  E0.75 INCH       KLEBERG            TX   AMATEUR RADIO

0631 PM     HAIL             SINTON                  28.03N 97.51W
05/10/2006  E1.75 INCH       SAN PATRICIO       TX   LAW ENFORCEMENT

0710 PM     TSTM WND DMG     RIVIERA                 27.28N 97.82W
05/10/2006                   KLEBERG            TX   LAW ENFORCEMENT

            TREES AND POWER POLES KNOCKED DOWN NEAR SEA WIND RV PARK
            WHERE ENTRANCE WAS PARTIALLY BLOCKED ON COUNTRY ROUTE
            1717.

&&

CORDERO

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:24 PM CDTSevere Thunderstorm WarningCRPRefugio44 min
May 10, 8:13 PM CDTSevere Thunderstorm WarningCRPJim Wells, Kleberg37 min

Nearby

Flash Flood Warnings in Texas, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.